# SDR DALA2016010900149

- Difficulty date: January 6, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 70,480 hours, 53,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD SERVICE DOOR PAN UPPER HINGE CUT OUT.  SERVICE DOOR PAN WAS REPAIR IAW SRM 52-03, FIG 3. HFEC INSPECTION WAS ACCOMPLISHED IAW NDTSPM PART 6 06-10-01.001. NO CRACKS WERE FOUND AFTER STOP DRILLING.
